# SDR FDEA202011282987

- Difficulty date: November 28, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 72,594 hours, 28,245 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE SKIN REPAIR WAS REPLACED BS 727-743 S21R-S22R SRM 53-00-01-2R REPAIR 16 FIG 201.  ON WO 61602 SNRM N00005 18 AUG 2014.  NEW SDR RAISED DUE WRONG SDR ATTACHED TO RECORDS EVALUATED REPAIR, IAW EO F-5100-7-5001 A6 PT1.  STRUCTURES-REPAIR CATALOG-B757-200 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707.  FOUND TO COMPLY WITH SRM 53-00-01-2R REPAIR 16 FIG 201.  CATEGORY B REPAIR.  MCMRT WO 61602 SNRM N00005.  NEW SDR RAISED DUE WRONG SDR ATTACHED TO PREVIOUS RECORDS.
